MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE X EP SYSTEM DISPLAY WORKSTATION; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE X EP SYSTEM DISPLAY WORKSTATION; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-DWS-01
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
During the atrial fibrillation procedure using ensite x in voxel mode, the procedure was cancelled due to the following issues of display, model bloat, respiration compensation, and metal distortion was too sensitive.There was no patient consequences.
 
Additional Manufacturer Narrative
The ensitex system software is functioning as designed.Per the ifu , abbott suggests monitoring the respiration waveform, if the waveform looks regular recollect the respiration compensation baseline.If the breathing pattern is shallow, then consider turning off respiration compensation.If catheter movement occurs, it is recommended to use conventional ep techniques, such as fluoroscopy or inspection of intracardiac electrogram signals, to confirm catheter location, mapping system verifies that in some cases a model bloat/false space can occur.Review of the ensite system shows that when irregular respiration rejection is active, data points are rejected to not affect the weighting for respiration compensation and that 3d point collection is disabled when metal distortion error occurs.Adjusting the metal environment near the patient such as raising the flat detector may resolve the issue.Navigate to the prs setup screen and ensure all line items are green.If necessary, resetting metal baseline should resolve the issue.

Brand Name
ENSITE X EP SYSTEM DISPLAY WORKSTATION
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key14912454
Report Number2184149-2022-00160
Device Sequence Number1989825
Product Code DQK
UDI-Device Identifier05415067032171
UDI-Public05415067032171
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K202066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-DWS-01
Device Catalogue NumberENSITE-DWS-01
Device Lot Number7796863
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2022
Supplement Date Received by Manufacturer07/06/2022
Initial Report FDA Received Date07/05/2022
Supplement Report FDA Received Date08/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/18/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown